# SDR AALA200810289

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 39240869
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TOP BEAM HAS A CRACK.  REMOVED AND REPLACED BEAM ASSEMBLY.
